# SDR AALA201712219017

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 21,541 hours, 17,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002509
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,271 hours, 14,921 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOPERATIVE. REPLACED POWER UNIT.  AIRCRAFT WAS GROUNDED.
